Open Access
Translator Disclaimer
2013 The geometric realization of monomial ideal rings and a theorem of Trevisan
A. Bahri, M. Bendersky, F. R. Cohen, S. Gitler
Homology Homotopy Appl. 15(2): 1-7 (2013).

Abstract

A direct proof is presented of a form of Alvise Trevisan’s theorem, that every monomial ideal ring is represented by the cohomology of a topological space. Certain of these rings are shown to be realized by polyhedral products indexed by simplicial complexes.

Citation

Download Citation

A. Bahri. M. Bendersky. F. R. Cohen. S. Gitler. "The geometric realization of monomial ideal rings and a theorem of Trevisan." Homology Homotopy Appl. 15 (2) 1 - 7, 2013.

Information

Published: 2013
First available in Project Euclid: 8 November 2013

zbMATH: 1279.13031
MathSciNet: MR3117384

Subjects:
Primary: 13F55
Secondary: 55T20 , 57T35

Keywords: Davis-Januszkiewicz space , Monomial ideal ring , polarization , polyhedral product , Stanley-Reisner ring

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 2 • 2013
Back to Top